MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number BX-70071-D
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service provider received the actual affected administration set, and 20 unused sample sets from the customer on 11/09/2020.Currently, zyno medical is waiting for the evaluation results from the service provider.
 
Event or Problem Description
On 10/29/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 10/28/2020, and stated that "an administration set model bx-70071-d lot 1811011 is leaking right below the drip chamber.This is not the first time this has happened.I would estimate this had occurred over 10 times in the last six months." a patient was involved but was not harmed or injured.The device operator was a registered nurse.Medication being infused was unknown.No information was provided for the event date.The contract manufacturer of the affected device is podo xingda (tianjin) medical co., ltd.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00036).
 
Additional Manufacturer Narrative
The service provider tested the actual affected device on 11/13/2020.Leaking was observed below the drip chamber.The reported issue was confirmed.The service provider also tested 20 pieces of unused samples from the same lot number on 11/20/2020.The unused samples were returned from the customer.Visual inspection didn't find any damage that would cause any leak.No leakage was detected during the infusion test.The reported issue couldn't be repeated with unused samples.On 11/27/2020, a quality alert was sent to the contract manufactuer to notify them about the complaint.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10856033
Report Number3006575795-2020-00036
Device Sequence Number3210784
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model NumberBX-70071-D
Device Catalogue NumberBX-70071-D
Device Lot Number1811011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1